# SDR UALA2008111806551

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 65,041 hours, 18,889 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 38760263
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU FAULT WILL NOT START.  REPLACED ECU DUE TO NO RESPONSE.  OP CHECKS NORMAL.
